# SDR 06FDEA03855

- Difficulty date: November 3, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11
- Aircraft serial: 48770
- Aircraft time: 35,999 hours, 8,093 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND (APPROX 8" LONG) DURING HFEC INSPECTION ON LT WING TANK AT   THE END OF UPPER STRINGER 9 XORS 819.  CRACK ON LT WING TANK AT THE END OF UPPER STRINGER 9 XORS 819 SLOTTED OUT AND ANGLE REPAIR CARRIED OUT AS PER SRM 57-20-00 FIGURE 10 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
